# SDR SWAA2025032509190

- Difficulty date: March 24, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 62,355 hours, 37,358 cycles
- Engine: Cfmint CFM567B242
- Engine time: 60,174 hours, 35,873 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24
- Part serial: 890915
- Condition: Vibrates
- Location: Zone 400
- Stage of operation: AP
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE AIRFRAME VIBRATION FELT WHEN #1 ENGINE BROUGHT OUT OF IDLE POSITION <[01]. R/R #1 ENG PER MT 771-00-01.
